# SDR CALA2019092301629

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 18,532 hours, 6,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OR FUMES IN CABIN SOURCE UNKNOWN HOT RUBBER SMELL/FUMES PASSENGER ROW 25 AIRCRAFT RIGHT NO ASSOCIATED SMOKE CREW DEBRIEF: ODOR AIRCRAFT RIGHT APPROX ROW 25. DURATION 1 - 1 1/2 MINUTES. ODOR DISIPATED AND DID NOT RETURN. NO FLASHING LIGHTS OR OTHER DISCREPANCIES NOTED IN THE AREA. CONTACTED TOM C. INSPECTED PER AMM 05-51-26-800-801C NO KNOWN CAUSE.
